# SDR SWIA200414250

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,299 hours, 17,963 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FO'S LEFT RUDDER PEDAL STUCK ON PEDESTAL TRIM PANEL.  REINSTALLED RUDDER PEDALS CORRECTLY IAW MM 27-21-00.  OPERATIONAL CHECK GOOD.
